I am 44, active, 5'2, 130 lbs, and I eat right. Two years ago, I started missing periods. Because I had started menstruation so early (10 yrs old), my GYN said I was perimenopausal and not to worry. He did not check my hormone levels at that time. My last period was over a year ago and I bled heavily during that cycle (soaking 8 maxi pads a day for three and a half weeks). Over the past year I've had three instances of light watery/bloody spotting that lasted a few days. The last episode of this started three days ago (with abdominal cramping). Over the past year I have been feeling increasingly fatigued; some days so badly that I cry at the thought of getting dressed. Also about a year ago, I started having urinary changes. Ive had three UTIs this year, the last of which (five months ago) put me in the ER in excruciating pain, peeing a bright red bloody stew. I now have frequency and urgency and am up two and three times a night to pee (every single night). I saw a urologist due to the drastic change and discomfort and he wanted to put me on a lifetime supply of meds for this (no thanks) without doing ANY testing at all. I have put on 12 pounds in the past four months though my diet hasn't changed. Ive also been having dull low-back ache while in bed at night (and I have a great new mattress). My abdomen is distended; three dress sizes in three months. I can't fit into any of my old clothes. This is highly unusual for me. Three weeks ago, I started feeling nauseous every day and generally I feel like crap. I saw my GYN two days ago. He did a pelvic exam and said he felt nothing. He did a pap and said he'd order me a CA-125 but only because I wanted it and not because he thought it was a good idea. He would not give me a transvag ultrasound though he has that capacity in his office. He said he thought I was having digestive disturbance and sent me home with a prescription for Prevacid. I told him I feel like something is really wrong. He wants to see me again in a month.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.